# SDR AALA202508209791

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 39,838 hours, 17,084 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, STRONG ODOR LINGERING IN AFT SECTION OF AIRCRAFT. PREVIOUS CREW REPORTED SMELLING THE ODOR COMING FROM VENTS ON CLIMB OUT AND DESCENT.  REMOVED AND REPLACED ROW 30-33 CARPET. PER AFMM 20-25-17. AFT GALLEY TRASH CART REPLACED BY CATERING ACCOMPLISHED J/C 08L00021001. NO FURTHER SMELLS NOTED.
